MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
During preventative maintenance (pm), the autopulse platform (b)(6) failed functional testing and displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large).No patient involvement.
 
Additional Manufacturer Narrative
During preventative maintenance (pm), the autopulse platform (sn (b)(6)) failed functional testing and displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large).The load cell characterization test procedure failed, revealing that load cell #2 was malfunctioning.The root cause of the ua07 was the failed load cell #2, likely attributed to the age of the platform, failed component(s), or mishandling, such as a drop.The autopulse platform was manufactured in (b)(6) 2011 and is almost 13 years old, well beyond its expected service life of 5 years.The malfunctioning load cell was replaced to remedy the ua07 advisory message.Upon visual inspection, a hole was observed in the load plate cover that would affect the watertight seal, unrelated to the noted issue.The likely root cause for this physical damage is user mishandling.The load plate cover was replaced to address the problem.Following service, a brake gap inspection was performed and verified the brake gap was within the specification.Another load cell characterization test was performed and confirmed that both cell modules were functioning within the specification.The autopulse platform was subjected to a final run-in test using the 95% large resuscitation test fixture (lrtf) with known good test batteries until discharged without fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there were no similar complaints reported for the autopulse platform with serial number (b)(6).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key18918565
Report Number3010617000-2024-00268
Device Sequence Number6760093
Product Code DRM
UDI-Device Identifier00849111001076
UDI-Public00849111001076
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Initial Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown